Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Moduli for special Riemann surfaces of genus $ 2$


Author: John Schiller
Journal: Trans. Amer. Math. Soc. 144 (1969), 95-113
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9947-1969-0255802-9
MathSciNet review: 0255802
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] O. Bolza, On binary sextics with linear transformations into themselves, Amer. J. Math. 10 (1888), 47-60. MR 1505464
  • [2] M. Gerstenhaber, On a theorem on Haupt and Wirtinger concerning the periods of a differential of the first kind, and a related topological theorem, Proc. Amer. Math. Soc. 4 (1953), 476-481. MR 0054730 (14:970b)
  • [3] J. I. Hutchinson, On the reduction of hyperelliptic functions $ (p = 2)$ to elliptic functions by a transformation of the second degree, Ph.D. dissertation, University of Chicago, 1895.
  • [4] W. Mangler, Die Klassen von topologischen Abbildungen einer geschlossenen Flache auf sich, Math. Z. 44 (1939), 541-554. MR 1545786
  • [5] H. E. Rauch, A transcendental view of the space of algebraic Riemann surfaces, Bull. Amer. Math. Soc. 71 (1965), 1-39. MR 0213543 (35:4403)
  • [6] J. Schiller, Riemann matrices for hyperelliptic surfaces with involutions other than the interchange of sheets, Michigan Math. J. 15 (1968), 283-287. MR 0241630 (39:2969)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0255802-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society